# SDR VNAA2025051311101

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 32,265 hours, 25,029 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Clamp
- Condition: Loose
- Location: Aeb
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING MSG. / INSPECTED LOOP IN AEB AND FOUND BLUE ADEL CLAMP THAT HOLD BOTH LOOPS IN PLACED EXTREMELY LOOSE (HOLDING BY ONE THREAD) CAUSING BOTH LOOPS TO TOUCH. RETORQUED CLAMP PER AMM 20-21-00-910-801-A01 AND 36-21-00-910-801-A01. NO OTHER DEFECTS NOTED.
